# SDR UIEA2020092802115

- Difficulty date: September 25, 2020
- Submitted: September 28, 2020
- Operation: Air carrier
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 146T1509
- Condition: Corroded
- Location: Bs 1310-1323
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA AND SUPPORT CORROSION STA 1310 TO 1323.  REPLACED CHIP AND SUPPORT BRACKET, REPAIRED IAW 52-60-53.
